# SDR FDEA201205051749

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R OTBD FLANGE HAS CORROSION AROUND BOLT HOLE 2 INCHES LONG AT FR 28,  FABRICATED, LOCATED, AND DRILLED SEAT TRACK 3R IAW SRM 53-10-16.  INSTALLED SEAT TRACK IAW SRM 53-10-16.  TOP COATED FASTENERS ON SEAT TRACK 3R FR 27 THRU 31 IAW SRM 51-75-10.
